MathSciNet Relay Station
MathSciNet bibliographic data
MR2797988 60G15 (60G22 60G70)
Arendarczyk, Marek; Dȩbicki, Krzysztof Asymptotics of supremum distribution of a Gaussian process over a Weibullian time. Bernoulli 17 (2011), no. 1, 194–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement